# SDR CALA9800338

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68044
- Make and model: Doug DC-10-10
- Aircraft serial: 46903
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 1 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 4 CRACK IN FLANGE OF LT NR 1 SLAT OUTBOARD END RIB.  THE WEB AND RIB WERE REMOVED IAW SRM 51-31-10. A NEW RIB WAS INSTALLED IAW 51-31-10 AND 51-21-01.  SKIN WAS INSTALLED IAW SRM 51-01-10.
